# SDR C1HA200692001

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y, J
- Precautionary procedure: E, A

## Discrepancy

ON INITIAL CLIMB OUT, AFTER FLAPS UP AND SETTING CLIMB POWER NR 3 ENGINE (BANGED) AND ENGINE GAUGES FLUCTUATED AND AIRCRAFT YAWED.  NO FIRE WARNING, NO BOOST PUMP LIGHTS, OIL PRESSURE NORMAL, IGNITION ON, ENGINE ANTI ICE OFF, EPR FLUCTUATED, ENGINE DID NOT OVER TEMP.  ENGINE WINDMILLED FOR APPROX 20 MINUTES. OIL PRESSURE AT SHUTDOWN 44PSI NO RESTART WAS ATTEMPTED. DUMPED FUEL 21,000 LBS.  REMOVED AND REPLACED NR 3 ENGINE.
